Co Pritor Side Effects - Upper Gum Pain

1 Reply Updated



Conversation Starter

Abe Says:


I am 61 and are using co pritor 80mg & Fedeloc for the hypertension and I have constant pain at my right hand side upper gum and it triggers pain. My dentist indicated that it can be sinus, and another opinion from a professor of a Dental Faculty say that according to x-rays there is nothing wrong with the gum. Can this medication be the reason for my gum pain.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Abe! How are you?

No, pain from these medications would be more prone to being generalized body aches or headaches, not centralized to just a small area like that.

Have you consulted an ENT? They may be able to discover what's going on.

How long has it been occurring? Do you take any other medications? Do you have an allergies that you know of?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Co Pritor Side Effects
Is it common to gain weight when you're on Co-Pritor? I have picked up 10 kg's since I started with the High blo... 2 replies
Contrave Side Effects - Kidney pain
On day 5 of my first dosage of Contrave, I started with low back/kidney pain. (I already had MOST of the common side eff... 3 replies
Pritor Side Effects
I just want to know what are the side effects,in takin Pritor plus ## is gout side effect of Pritor ? Can anyone answer ... 1 reply
telmisartan pritor side effects
Is it normal to have skin rashes and itchiness when using pritor ?...
angegiodema and brongiispasmao pritor side effects
Im using fedaloc and cozaar and i beliewe that cozaar give me angiodema and some pharmasist ask me to go to a Dr for per... 2 replies
I Have Pain In Left Side Of My Upper Back. Which Doctor Should Consult
Sometimes I have pain in one part my head and it increases to be chronic and after sometime it affects my eyes also. It ... 1 reply
Side effects of joint and bone pain
I am going into my fourth month and the side effects of jo my fourth month and the side effects joint and bone pain are ... 1 reply
2 yr side effects: bone pain & pregnancy
I just turned 26 and received a reclast infusion 2 years ago (the 23rd of Jan) will be 2 years exact. I'm a disabled... 2 replies
Fumaderm Side Effects, painfull tummy
hi all I have been on fumaderm for three days, and am experienceing a very painfull tummy? is this normal as I have just... 1 reply
Forteo - painful side effects returning 2 years later
I am a 65 year old female and started taking Forteo at age 63 due to a low bone density and family history of osteoporos... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 August 2014.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA